RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 633–642 (Mi mz6723)  

Derivatives of the radicals of moduli

V. E. Govorov

Moscow Institute of Electronic Engineering

Abstract: The radicals of moduli are investigated as functors. Particular attention is given over to the derivatives of the functor of a radical. The function $R^0r$ turns out to be a hereditary radical containing the given one. Several relations between the $R^ir$ are proved. The article is concluded with a description of the hereditary radicals of a Prüfer ring. All the radicals of a Prüfer ring have the form of torsions in an integral domain.

Full text: PDF file (668 kB)

English version:
Mathematical Notes, 1968, 3:6, 403–409

Bibliographic databases:

UDC: 512.2
Received: 07.12.1967

Citation: V. E. Govorov, “Derivatives of the radicals of moduli”, Mat. Zametki, 3:6 (1968), 633–642; Math. Notes, 3:6 (1968), 403–409

Citation in format AMSBIB
\Bibitem{Gov68}
\by V.~E.~Govorov
\paper Derivatives of the radicals of moduli
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 633--642
\mathnet{http://mi.mathnet.ru/mz6723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230789}
\zmath{https://zbmath.org/?q=an:0169.35801|0157.08003}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 403--409
\crossref{https://doi.org/10.1007/BF01110596}


Linking options:
  • http://mi.mathnet.ru/eng/mz6723
  • http://mi.mathnet.ru/eng/mz/v3/i6/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020